# SDR AALA201712189069

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 5,996 hours, 2,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND L1 DOOR EMERGENCY EXIT CYLINDER BELOW LIMITS. SERVICED L1 DOOR EMERGENCY EXIT CYLINDER PER AMM 52-10-00.
